Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196

      [Search Papers] [Print this List]
    1901. G. B. Khosrovshahi, A. Nowzari-Dalini and R. Torabi,
    Trading signed designs and some new 4-(12,5,4) designs,
    Des. Codes Cryptogr. 11(1997), 279-288  [abstract]    MR 98c:05022
     
    1902. G. B. Khosrovshahi and H. R. Maimani,
    Smallest defining sets for 2-(10,5,3) designs,
    Australas. J. Combin. 15(1997), 31-35  [abstract]    MR 97m:05022
     
    1903. K. Khashyarmanesh, Sh. Salarian and H. Zakeri,
    On the flat dimension of certain modules of generalized fractions,
    Math. J. Toyama Univ. 20(1997), 79-90  [abstract]    MR 99d:13009
     
    1904. K. Khashyarmanesh and Sh. Salarian,
    Exactness theorem and poor M-Cosequences,
    J. Korean Math. Soc. 34(1997), 949-957  [abstract]    MR 98K:13019
     
    1905. K. Khashyarmanesh and Sh. Salarian,
    Minimal injective resolutions of modules over Cohen-Macaulay rings,
    Honam Math. J. 19(1997), 53-59  [abstract]   
     
    1906. B. Khanedani and T. Suwa,
    First variation of holomorphic forms and some applications,
    Hokkaido Math. J. 26(1997), 323-335  [abstract]    MR 98i:32052
     
    1907. O. A. S. Karamzadeh,
    On a question of Matlis,
    Comm. Algebra 25(1997), 2717-2726  [abstract]    MR 98f:16005
     
    1908. S. H. Jabbari, M. Tousi and H. Zakeri,
    On the comparison of complexes of modules of generalized functions and generalized Hughes complexes,
    Honam Math. J. 19(1997), 1-20  [abstract]    MR 98j:13013
     
    1909. R. I. Grigorchuk and M. J. Mamaghani,
    On use of iterates of endomorphisms for constructing groups with specific properties,
    Mat. Stud. 8(1997), 198-206  [abstract]    MR 2000b:20041
     
    1910. A. Naderi, P. McDunnough, A. Plante and D.A.S. Fraser,
    From the likelihood map to Euclidean minimal sufficiency,
    Probab. Math. Statist. 17(1997), 223-230  [abstract]    MR 99e:62007
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.